# SDR AALA201805149058

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 15,384 hours, 3,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS ON LEFT HAND ROW 13 AISLE SEAT INOPERATIVE. REPLACED LED AT LEFT HAND ROW 13 PER AMM 33-51-19, DID NOT HELP. REPINNED PLUG AS PER ESPM 20-44-11.
